# SDR DALA2015090505526

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 712-731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON WINDOW BELT FRAME ON AFT UPPER CORNER BETWEEN 712-731.  REPAIRED IAW ERA 537779-14, REV O.
